# SDR JR2R20171109187

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 59122851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW RING PAN CRACKED AT UPPER AFT CORNER. REPAIRED WINDOW RING PAN IAW SRM 53-05 FIG 122.
